# SDR ALG2005F00068

- Difficulty date: August 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N116AL
- Make and model: Bell 206B
- Aircraft serial: 2389
- Engine: Allsn 250C20B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Switch
- Part number: 214040805001
- Condition: Failed
- Location: Xmsn Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON INBOUND FLIGHT, TRANSMISSION TEMPERATURE LIGHT ILLUMINATED.  TRANSMISSION TEMPERATURE GAUGE REMAINED NORMAL.  MAINTENANCE NOTIFIED.  REMOVED AND REPLACED TEMPERATURE SWITCH.  LEAK CHECK AND GROUND RUN C/W, NO DEFECTS NOTED.  ALL WORK IAW MM.  (K)
